Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Nuevamente desde Colombia!

Jun 23, 2015

Ya vi bien en tto es ritonavir , atazanavir y tenofovir que tal te parece? No se que me puedes recomendar , me ha caído muy bien cero efectos secundarios pero me asusta q no esté funcionando! Gracias por tu ayuda un abrazo y muchas bendiciones

Response from Mr. Vergel

Sim ese regimen es muy bueno. No te preocupes a menos que desarrolles alta bilirubina que te ponga los ojos amarillos. Eso le pasa a varios pero se mejora a veces con el tiempo. Tambien hay que estar pendiente del colesterol.

Nelson



Previous
Zarzaparrilla y alcachofa
Next
inflammation of knees, calves

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement